Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dyadic equivalence to
completely positive entropy


Authors: Adam Fieldsteel and J. Roberto Hasfura-Buenaga
Journal: Trans. Amer. Math. Soc. 350 (1998), 1143-1166
MSC (1991): Primary 28D15, 28D20; Secondary 58F11
MathSciNet review: 1458323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every free ergodic action of $\bigoplus _1^\infty {\mathbb Z}_2$ of positive entropy is dyadically equivalent to an action with completely positive entropy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 28D15, 28D20, 58F11

Retrieve articles in all journals with MSC (1991): 28D15, 28D20, 58F11


Additional Information

Adam Fieldsteel
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
Email: afieldsteel@mail.wesleyan.edu

J. Roberto Hasfura-Buenaga
Affiliation: Department of Mathematics, Trinity University, San Antonio, Texas 78212
Email: jhasfura@mail.trinity.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02115-1
PII: S 0002-9947(98)02115-1
Keywords: Ergodic theory, measurable dynamics, orbit equivalence
Received by editor(s): March 6, 1996
Article copyright: © Copyright 1998 American Mathematical Society